Could it be Low T – Get the Answers You Need

If you are a man in your late 30s to early 40s and have begun to notice that your energy levels have begun to drop off and that you don’t have the sex drive that you once did, you may be asking yourself, “could it be low T?” Low T, or low testosterone, is a fairly common occurrence that begins when a man reaches about age 40. From that point on testosterone levels will drop from anywhere from 0.3% to 1% every year. Of course, there are other reasons that testosterone levels can begin to drop off other than just aging.

Certain treatments like chemotherapy and radiation therapy can cause low testosterone. A man may also be asking “could it be low T?” if he is beginning to experience any of the symptoms associated with low testosterone while taking certain pain medications and antibiotics. In order to determine once and for all whether or not testosterone levels are the cause it will be necessary for an individual to undergo a blood test and a physical examination at their doctor’s office. Because testosterone levels can fluctuate from one day to the next and even from one season to another, it is necessary to do extensive testing.

So, could it be low T? If you are experiencing a drop in sex drive and have noticed that you are losing muscle mass but gaining belly fat then it very possibly could be low testosterone. Low testosterone can also be responsible for irritability, depression, anxiety, mood swings and a general feeling of lethargy. Testosterone is responsible for much of the traits that we automatically associate with men. It helps with the development of a man’s sexual organs while in his youth and keeps them energetic and strong throughout his adult years.

Fortunately for anyone dealing with low testosterone, there are treatment options available. Once a physician determines whether or not you are suffering from low testosterone, he may recommend pills, gels, creams, patches or even injections. It should be noted, however, that testosterone when taken in its oral form can result in high cholesterol and may even lead to liver and heart problems. In order to determine which treatment is best for you will be necessary to have a frank and honest discussion with your doctor. With the amount of information available regarding low T, it is no longer necessary for you to wonder, “could it be low T?”